# SDR UALA2010033101076

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Punctured
- Location: Bs 1820 Lbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1820 LBL 48 RIB PUNCTURE.  MAJOR REPAIR ACCOMPLISHED: TRIMMED OUT DAMAGED AREA. HFEC, NO CRACK. INSTALLED REPAIR DOUBLER IAW FRR UAL-744-0625.
